Follow
Alan Lair
Alan Lair
Professor and Head, Department of Mathematics and Statistics, Air Force Institute of Technology
Verified email at afit.edu
Title
Cited by
Cited by
Year
Classical and weak solutions of a singular semilinear elliptic problem
AV Lair, AW Shaker
Journal of Mathematical Analysis and Applications 211 (2), 371-385, 1997
2751997
A necessary and sufficient condition for existence of large solutions to semilinear elliptic equations
AV Lair
Journal of Mathematical Analysis and Applications 240 (1), 205-218, 1999
1551999
Existence of entire large positive solutions of semilinear elliptic systems
AV Lair, AW Wood
Journal of Differential Equations 164 (2), 380-394, 2000
1382000
Entire solution of a singular semilinear elliptic problem
AV Lair, AW Shaker
Journal of Mathematical Analysis and Applications 200 (2), 498-505, 1996
1301996
Large solutions of sublinear elliptic equations
AV Lair, AW Wood
Nonlinear Analysis: Theory, Methods & Applications 39 (6), 745-753, 2000
852000
Large solutions of semilinear elliptic problems
AV Lair, AW Wood
Nonlinear Analysis: Theory, Methods & Applications 37 (6), 805-812, 1999
761999
Large solutions of semilinear elliptic equations with nonlinear gradient terms
AV Lair, AW Wood
International Journal of Mathematics and Mathematical Sciences 22, 869-883, 1999
531999
A necessary and sufficient condition for the existence of large solutions to sublinear elliptic systems
AV Lair
Journal of Mathematical Analysis and Applications 365 (1), 103-108, 2010
492010
Large solutions of semilinear elliptic equations under the Keller–Osserman condition
AV Lair
Journal of mathematical analysis and applications 328 (2), 1247-1254, 2007
412007
Entire large solutions to semilinear elliptic systems
AV Lair
Journal of mathematical analysis and applications 382 (1), 324-333, 2011
332011
Finite extinction time for solutions of nonlinear parabolic equations
AV Lair
Nonlinear Analysis: Theory, Methods & Applications 21 (1), 1-8, 1993
331993
A necessary and sufficient condition for global existence for a degenerate parabolic boundary value problem
AV Lair, ME Oxley
Journal of mathematical analysis and applications 221 (1), 338-348, 1998
311998
Nonradial large solutions of sublinear elliptic equations
AV Lair
Applicable Analysis 82 (5), 431-437, 2003
242003
Large solutions of mixed sublinear/superlinear elliptic equations
AV Lair
Journal of mathematical analysis and applications 346 (1), 99-106, 2008
222008
Extinction in finite time of solutions to nonlinear absorption-diffusion equations
AV Lair, ME Oxley
Journal of mathematical analysis and applications, 1994
201994
Quasilinear parabolic systems
JR Cannon, WT Ford, AV Lair
Journal of Differential Equations 20 (2), 441-472, 1976
201976
Entire large solutions of semilinear elliptic equations of mixed type
AV Lair, A Mohammed
Communications on pure and applied analysis 8 (5), 1607-1618, 2009
142009
Large solutions to semi-linear elliptic systems with variable exponents
AV Lair, A Mohammed
Journal of Mathematical Analysis and Applications 420 (2), 1478-1499, 2014
102014
Anisotropic nonlinear diffusion with absorption: existence and extinction
AV Lair, ME Oxley
International Journal of Mathematics and Mathematical Sciences 19, 427-434, 1996
81996
Finite extinction time for a nonlinear parabolic Neumann boundary value problem
AV Lair, ME Oxley
Applicable Analysis 55 (1-2), 41-50, 1994
81994
The system can't perform the operation now. Try again later.
Articles 1–20